# SDR REXA98112

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE DETECTOR ILLUMINATED AFTER TAKEOFF.  MEGOHMED ALL ASSOCIATED WIRING AND COMPONENT CONNECTORS, REMOVED AND REPLACED WEU, REMOVED AND REPLACED CARGO SMOKE DETECTOR.  (M)
